Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Group rings satisfying a polynomial identity. III


Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 31 (1972), 87-90
MathSciNet review: 0289671
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Let $ K[G]$ denote the group ring of $ G$ over the field $ K$ and let $ \Delta $ denote the F.C. subgroup of $ G$. In this paper we show that if $ K[G]$ satisfies a polynomial identity of degree $ n$, then $ [G:\Delta ] \leqq n/2$. Moreover this bound is best possible.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0289671-3
Keywords: Group ring, polynomial identity, F.C. subgroup
Article copyright: © Copyright 1972 American Mathematical Society